| | seizure medications causing low labido?
I'm a woman that has had E. for 37yrs now, and I take two diff. seizure meds. One is vimpat 250mg 2x a day, and lamictal 250mg 2x a day. I'm also taking serquel 250mg at night only. I've been taking these medications for yrs. now, and have never had any problems with my libdo. My docs have always prefered that I take name brand meds only, which I had been doing. Except my insurance started giving me trouble with giving me the name brand for the lamictal. So I had to be put on the generic brand, and ever since then I started noticing that my labido started flying out the window. I talked to my neuro about this, and he first tried to deny that that could be the cause. Only because he said that the generic, and name brand are one in the same. I didn't agree, so I started doing some research of my own, and it's a stated fact that there's between a 80% to 30% diff. in the two. I told him about this, and he finally admitted it could be a possibility. So he helped getting the insurance to help with the name brand lamictal. Even though I was changed to the name brand though, my labido didn't have a change. What I want to know if anyone in this site is having the same problems with any of your sz. meds. and if so is there something that we as sz patients we can take safely that can help increase the labido? I hope to hear from someone soon. Thank you!